MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM CABLE, FIBEROPTIC, SC/SC 50 FT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ SYSTEM CABLE, FIBEROPTIC, SC/SC 50 FT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 42-04659-001
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, a communication issue occurred causing a procedure cancellation.The workmate claris amplifier disconnected.The amplifier was still on (green led lit), the fiber optic cable was well-inserted along with the rj45 cable and power cable into the 12v power supply, and the media converter was on and flashing.
 
Additional Manufacturer Narrative
Correction: d1, d4.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported communication issue and subsequent cancellation remains unknown.

Brand Name
ENSITE VELOCITY¿ SYSTEM CABLE, FIBEROPTIC, SC/SC 50 FT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22018870
Report Number2184149-2025-00094
Device Sequence Number13114612
Product Code DQK
UDI-Device Identifier05415067001504
UDI-Public(01)05415067001504(10)5811916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-04659-001
Device Catalogue Number42-04659-001
Device Lot Number5811916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/10/2025
06/19/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date06/10/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown